# SDR SWAA2023092592749

- Difficulty date: August 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET BODY STATION 540 LBL 6 AT AIR CONDITIONING BAY 2023-530914<[01] REPLACED BRACKET LOCATED BODY STATION 540 LBL 6 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9. LENGTH OF CRACK:1.038?. TOOL USED CALIPER P/N: 500-752-20; S/N:B21037208;DUE DATE: 04-MAR-24;[02] REPLACED BRACKET LOCATED BODY STATION 540 LBL 6 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9. LENGTH OF CRACK:1.038?. TOOL USED CALIPER P/N: 500-752-20; S/N:B21037208;DUE DATE: 04-MAR-24
